Top answers from doctors based on your search:
Disclaimer

can docusate sodium raise blood pressure

A male asked:
Dr. Ronan Monsef
Specializes in Family Medicine
Yes: Docusate is not a problem with high blood pressure. But check with your doctor to make sure there's no other reason for you not to take it.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 31-year-old female asked:
Dr. Creighton Wright
56 years experience General Surgery
Low probability: Hemorrhoid and fibrosis more likely. See PCP or Easy exam by gastroenterology or general surgeon
1
1 thank
A 31-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
Sounds like: you have hemorrhoids causing your lower GI bleeding and the lump may represent a clotted hemorrhoid. You need to consult with a General Surgeon! As ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Russell Juno
22 years experience General Surgery
Depends: This could take several weeks to heal. One thing is to see a surgeon to get evaluated to see what caused the fissure. But the first line is to keep ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Trachella Johnson foy
20 years experience Family Medicine
Yes it can: Weight gain can absolutely increaase your blood pressure. I recommend regular exercise (which can decrease your blood pressure even when you dont loo ... Read More
A 38-year-old member asked:
Dr. Joel Gallant
36 years experience Infectious Disease
Better therapy: Better, more effective, less toxic and more convenient treatment.
A 37-year-old member asked:
Dr. Gurmukh Singh
49 years experience Pathology
Pain: Any uncomfortable circumstance, especially a painful one will raise blood pressure.
1
1 thank
A 44-year-old female asked:
Dr. Richard Romano
9 years experience Internal Medicine
Blood pressure : I have a few questions; how are you testing your blood pressure?At rest, not eating for 30 minutes, feet on the floor while sitting? How we measure b ... Read More
A 18-year-old male asked:
Dr. Ahmad M Hadied
49 years experience Orthopedic Surgery
Most likely no: Those are the main side effects of the musinex: hives, difficult breathing, swelling of your face, lips, tongue, or throat. Less serious side effe ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month